# SDR DALA2024022102428

- Difficulty date: February 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 65,421 hours, 24,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5094055) L1 DOOR EMER LIGHTS INOP. REMOVED & REPLACED BATTERY PACK M1675 REF B737 AMM 33-51. OPS CHECK SAT OK FOR SVC.
